# SDR CA190409006

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,171 hours
- Engine: Ge CF348C5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Condition: Seized
- Location: Galley
- Part time: 38,141 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) MTC REPORTED ELECTRICAL SMELL AND SMOKE IN A CABIN DURING AN A1 CHECK. UPON TROUBLESHOOTING, THEY DISCOVERED THE ELECTRICAL ODOR AND SMOKE WAS COMING FROM THE AFT LAV`S EXHAUST FAN, THE EXHAUST FAN IS FOUND SEIZED. MTC REPLACED THE AFT LAV FAN ASSEMBLY AND FUNCTION CHECK CARRIED OUT WITH NO FURTHER FAULT NOTED. (TC# 20190409006)
